# SDR HALA2016060800232

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 53,563 hours, 9,796 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS, ON ETOPS CHECK FOUND EICAS MSG FIRE LOOP 1, ON LT ENGINE.  REPLACED FIRE/OVT CARD M682 IAW AMM 26-10-01, FIRE OHT TEST PASS, MSG CLEARED, NO FAULTS NOTED.  OK FOR SERVICE.  OPS TEST GOOD IAW AMM 26-11-00-715-001.
